MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430075-05
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.The access port kit was inspected and found to have no visible physical damage.The access port kit could not be tested for leakage.No product issue was identified.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer experienced difficulty when maintaining pneumoperitoneum due to a large air leakage from a camera¿s access port kit.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information.The procedure was right hemicolectomy.The access port kit had damage to the valve due to inserting laparoscopy instrument.There was no issues and challenges due to the loss of insufflation.Loss of insufflation was resolved by replacing the instrument.There was no intra-operative and no post-operative complications.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Additional evaluation of the access port kit was conducted.The initial analysis was confirmed; however, the leakage was not confirmed.The returned access port and entry guide were all visually inspected and all components were present as expected and no damage was found.The returned entry guide was installed into the returned access port a was pressurized to 15mmhg.A 5.6mm obturator was inserted through the rotating seal, translated laterally and swept 360-degrees around the opening and no leaks were observed as 15mmhg was able to be maintained and insufflation did not exceed 2slpm.The reported event was not confirmed as failure analysis found no functional issues.The accessory was visually inspected and evaluated for its mechanical characteristics by in-house testing and the investigation revealed no issues related to the customer reported event.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22945133
Report Number2955842-2025-36095
Device Sequence Number9781064
Product Code NAY
UDI-Device Identifier10886874119553
UDI-Public(01)10886874119553(17)270331(10)K10250327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430075-05
Device Catalogue Number430075
Device Lot NumberK10250327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/05/2025
11/19/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/30/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown